# SDR SWAA2016030149547

- Difficulty date: February 9, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546577
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN LOWER AREA AT TAIL CONE DELAMINATED, BETWEEN 5 & 6 O CLOCK.  REPAIRED SKIN IAW SRM.
